# SDR FDEA201009093324

- Difficulty date: September 9, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-222
- Aircraft serial: 343
- Aircraft time: 44,152 hours, 21,279 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Condition: Out Of Position
- Location: Nr 2 Pack Duct
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ADVANCING THROTTLES FOR TAKEOFF, RECEIVED A ENG 2 BLEED LEAK.  FACT OPEN NR 2 ENG COWLS AND INSPECTED FOUND NO EVIDENCE OF BLEED LEAK WITH APU AIR. REMOVED RT WING L/E PANEL FOUND NO AIR LEAK AT PNEUMATIC DUCT. ALL LEAK CHECK USING APU AIR. FUTHER CHECK FOUND HOT AIR GUSHING OUT OF NR 2 PACK HEAT EXCHANGER INSIDE AIR-COND PACK COMPARTMENT. REPOSITON RUBBER SLEEVE AND  RESECURED CLAMP LEAK CK OK.  RUN NR2 ENG IAW JRH FOUND NO BLEED LEAK AND ALL PARAMETERS NML.
